ACC for log canonical thresholds

Christopher D. Hacon, James McKernan, Chenyang Xu

Research output: Contribution to journalArticlepeer-review

72 Scopus citations

Abstract

We show that log canonical thresholds satisy the ACC.

Original languageEnglish (US)
Pages (from-to)523-571
Number of pages49
JournalAnnals of Mathematics
Volume180
Issue number2
DOIs
StatePublished - 2014
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint

Dive into the research topics of 'ACC for log canonical thresholds'. Together they form a unique fingerprint.

Cite this